# SDR 95ZZZW100

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

ATL-IAD - FLT 192 - DURING CLIMB-OUT, AUTO PRESSURIZATION WENT INOP AND ACFT DEPRESSURIZED AT APPROXIMATELY 10,000 FEET.  OXYGEN MASKS IN CABIN DEPLOYED AND CREW PRESSURIZED ACFT MANUALLY.  UPON ARRIVAL IN IAD, OXYGEN MASKS WERE STOWED AND AUTO PRESSURIZATION PLACED ON MEL.
